BibTeX record journals/iacr/HofheinzJ15

download as .bib file

@article{DBLP:journals/iacr/HofheinzJ15,
  author    = {Dennis Hofheinz and
               Tibor Jager},
  title     = {Verifiable Random Functions from Standard Assumptions},
  journal   = {{IACR} Cryptol. ePrint Arch.},
  volume    = {2015},
  pages     = {1048},
  year      = {2015},
  url       = {http://eprint.iacr.org/2015/1048},
  timestamp = {Mon, 11 May 2020 15:54:56 +0200},
  biburl    = {https://dblp.org/rec/journals/iacr/HofheinzJ15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics